# SDR 05FDEA00579

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 40,004 hours, 25,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Condition: Corroded
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING AND CORROSION ON AFT MOUNTING PAD ON RT WING FOR NR 6 FLAP TRACK.  REMOVED CORROSION IAW SRM 51-10-6 PG 5 FIG 4, FOUND TO BE WITHIN LIMITS ORIGINAL DRWG SPECS IAW DWG 66-14734.  TREATED & PRIMED IAW SRM 51-10-2, ORIGINAL MAT THICKNESS .600, REMOVED .002 REMAINING .598.
